# SDR SIMA20150715003

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 31,303 hours, 22,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO CLOSE & OPEN.  INSPECTED PAX DOOR & FOUND BOTTOM DOOR SEAL RETAINER HITTING & CATCHING ON FUSELAGE FRAME, CAUSING DOOR TO STICK CLOSED.  STRAIGHTENED DOOR SEAL RETAINER.  PERFORMED OPERATIONAL CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
